Advertisement

Doklady Mathematics

, Volume 98, Issue 3, pp 616–618 | Cite as

On First Integrals of Linear Hamiltonian Systems

  • A. B. ZheglovEmail author
  • D. V. Osipov
Mathematics
  • 6 Downloads

Abstract

In the paper, Lax pairs for linear Hamiltonian systems of differential equations are found. Besides, first integrals of the system which are obtained from the Lax pairs are investigated.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. I. Arnold, Mathematical Methods of Classical Mechanics (Nauka, Moscow, 1989; Springer-Verlag, New York, 1989).CrossRefGoogle Scholar
  2. 2.
    V. V. Kozlov, J. Appl. Math. Mech. 56 (6), 803–809 (1992).MathSciNetCrossRefGoogle Scholar
  3. 3.
    V. V. Kozlov, Regul. Chaotic Dyn. 23 (1), 26–46 (2018).MathSciNetCrossRefGoogle Scholar
  4. 4.
    J. Williamson, Am. J. Math. 58 (1), 141–163 (1936).CrossRefGoogle Scholar
  5. 5.
    J. Williamson, Am. J. Math. 62, 881–911 (1940).CrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Faculty of Mechanics and MathematicsLomonosov Moscow State UniversityMoscowRussia
  2. 2.Steklov Mathematical InstituteRusssian Academy of SciencesMoscowRussia
  3. 3.National Research University Higher School of EconomicsMoscowRussia
  4. 4.National University of Science and Technology “MISiS”MoscowRussia

Personalised recommendations